See Alike in...

Alike App

Browser

AnxiousUni

739d

Anyone on Effexor dealing with new onset depression after being on it for a month?

Top reply
    • Caz

      738d

      I have been taking effexor for 2 years for anxiety, works well, not sure about depression tho..

    • Caz

      738d

      I have been taking effexor for 2 years for anxiety, works well, not sure about depression tho..

    • Booandthemoo

      738d

      Hi AnxUni, I’ve been on Effexor for a few months. I felt fantastic at first and I was so chill. I mainly started for anxiety but I also have depression and haven’t done well on the normal medications. I just increased I think 2x it isn’t as amazing as the first few weeks but it levels me out enough that it’s better than before. You can DM if you want to talk more about it.

    • FutureNurse

      738d

      Yes. My psychiatrist kept increasing the dose. She wouldn’t listen to me when I said I needed a new med. she would always just increase the dose. I finally had enough because I felt like a walking zombie. I went to a new psychiatrist and found out I was highly over medicated. I switched to Pristiq and feel so much better. I would say please talk to your doctor about it! Try increasing it a little possibly, but don’t continue to increase it to the point where you have zero energy, zero emotions, zero motivation… I also know the longer you’re on Effexor, the harder it is to get off of it. So if you want to switch, do it sooner than later. I was on it for 3 ish years and when I got off it, the withdrawals were horrendous even though I was double tapering with another med.

      • AnxiousUni

        738d

        @FutureNurse when did you know you needed to switch meds, symptom wise? And like a specific time or dosage?

        • FutureNurse

          738d

          @AnxiousUni I had known that I needed to switch for awhile just because I was suicidal.. when I ended up in the hospital for being suicidal, that’s when I was like it’s time to change.

    • Amos_P

      738d

      Yes and my doctor increased it. I feel better.

    • Akasha572

      739d

      Please tell your doctor that the med doesn't seem to be helping. Hopefully you will be prescribed something that does! Be kind to yourself and do something fun and interesting as often as you can. Eat healthy and get plenty of sleep, also drink lots of water!

    • Tealor

      739d

      Honestly I've been on it since I was diagnosed and am pretty sure it's made me depressed worse than before even tho it's also an antidepressant

      • AnxiousUni

        739d

        @Tealor did it ever improve?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion